# SDR AALA20040314

- Difficulty date: March 4, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME 18 IS CORRODED IN A 16 INCH AREA BETWEEN STRINGER 54 RIGHT AND 53 LEFT.  REMOVED CORRODED SECTION OF FRAME 18 BETWEEN STRINGER 54 RIGHT AND 53 LEFT AND REPAIRED PER ESO 30595.
